# SDR AU971344

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Clamp
- Condition: Loose
- Location: Rt Eng Induction
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE FLEXIBLE INDUCTION TRUNK FORWARD ATTACHMENT CLAMP LOOSE.
